# SDR DALA2022032401979

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,848 hours, 38,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 RED EMER LIGHT AFT OF ROW 8 INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AFT OF ROW 8 OPS NORMAL. (8531138)
